# SDR MHIA20140325001

- Difficulty date: February 11, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N130RU
- Make and model: Urocop AS365N3
- Aircraft serial: 4208
- Aircraft time: 9,422 hours, 48,025 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,862 hours, 12,619 cycles
- System (JASC): 5630 · Door Windows
- Part: Seal
- Part number: 344194500
- Condition: Damaged
- Location: Rt Door
- Part time: 9,422 hours
- Component: Window, Urocop
- Component part number: 04011651990
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE RT PILOT DOOR UPPER WINDOW DEPARTED THE ACFT.  THE SEAL WAS DRY ROTTED.
